# SDR CA000927003

- Difficulty date: August 31, 2000
- Submitted: October 2, 2000
- Operation: General aviation
- Make and model: Cessna 310R
- Aircraft time: 11,007 hours
- Engine: Cont IO520MB
- Propeller: Mcauly 3AF32C87
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Bellcrank
- Part number: 08411065
- Condition: Broken
- Location: Actuating Arm
- Component: Gear Dr Bellcrnk
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) AFTER LANDING, PILOT NOTICED THAT THE GEAR DOOR ON THE LEFT MAIN WAS HANGING DOWN.  AIRCRAFT WAS PLACED ON JACKS AND GEAR DOOR BELLCRANK WAS FOUND TO BE BROKEN.  PART WAS REMOVED AND NEW PART INSTALLED.  GEAR SWING WAS COMPLETED 5 TIMES AND GEAR DOOR WORKED CORRECTLY.  COULD NOT DETERMINE WHY THE PART HAD BROKEN.  THERE WAS NO EVIDENCE OF DAMAGE TO THE ASSEMBLY.  (X)
